MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® UNIPERC® TRACHEOSTOMY TUBE INNER CANNULAE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX® UNIPERC® TRACHEOSTOMY TUBE INNER CANNULAE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/890/090CZ
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that fissures were observed on the inner cannula of a tracheostomy tube at the moment of cleaning.The inner cannula had been split along the entire outer curve.Customer had to change the inner cannula.No patient details were provided.

Brand Name
PORTEX® UNIPERC® TRACHEOSTOMY TUBE INNER CANNULAE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7558058
Report Number3012307300-2018-02038
Device Sequence Number16772320
Product Code BTO
UDI-Device Identifier15019315107184
UDI-Public15019315107184
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number100/890/090CZ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1